# SDR R61A201503030154

- Difficulty date: March 3, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOOR BRACKET AT FRAME 16 OTBD END AT NUT PLATE HOLE IS CORRODED.  MX R & R FASTENERS (2) EACH IAW SRM 51-41-02.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
